No Cover Image

Journal article 945 views

Asymptotic couplings by reflection and applications for nonlinear monotone SPDES

Feng-yu Wang Orcid Logo

Nonlinear Analysis: Theory, Methods & Applications, Volume: 117, Pages: 169 - 188

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Nonlinear Analysis: Theory, Methods & Applications
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 169
End Page: 188